# SDR ASAA2023050143084

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 1,179 hours, 342 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 3144
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,179 hours, 342 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF AT APPROXIMATELY 70 KNOTS, WITH ANT-I ICE ON,THE #1 ENGINE COWL ANTI-ICE CAUTION LIGHT ILLUMINATED. TAKE OFF WAS CONY. AND QRH WAS RUN, THE LIGHT EXTINGUISHED ON CLIMB OUT AT ABOUT 4000& 5000 FT. GROUNDED - YES. REPLACED ENGINE COWL ANTI ICE VALVE PER B737-9 AMM 30-21-11-400-801.
